MAUDE Adverse Event Report: OrbusNeich Medical (Shenzhen) Co., Ltd JADE 14 OTW PTA Balloon Dilatation Catheter; Catheter, Angioplasty, Peripheral, Transluminal

OrbusNeich Medical (Shenzhen) Co., Ltd JADE 14 OTW PTA Balloon Dilatation Catheter; Catheter, Angioplasty, Peripheral, Transluminal
Catalog Number 586008022
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat lesion in an unspecified right lower extremity artery.During the procedure via common femoral artery access the tip of the 6.0mm x 80mm jade 14 pta otw balloon fractured.Surgical cut-down was performed to remove the balloon tip.No additional information was provided.Additional information was received on (b)(6) 2026: "it was reported that the procedure was to treat heavily calcified, mild tortuous, 90% stenosed lesion in right distal superficial femoral artery (sfa) via common femoral artery access.During the procedure the tip of the 6.0mm x 80mm jade 14 pta otw balloon fractured upon removal of the balloon from the sheath and came off inside the distal sfa stent.Surgical cut-down was performed to remove the balloon tip but was not completely successful.The patient was stable after the procedure and discharged as planned.No additional information was provided.Q1.Anatomical information? (vessel / location / tortuosity / calcification / stenosis % / etc.) please provide reason if unavailable (hospital policy, etc.) a1.Right sfa, distal right sfa heavily calcified, mild tortuosity and 90% stenosis q2.Is there any indication as to how the fracture occurred? a2.Upon removal of the balloon from the sheath the tip of the balloon came off inside the distal sfa stent.Q3.Was the surgery to remove the component completely successful? a3.No.Q4.What was the patient's status after the surgery (stable, discharged as planned, etc.) a4.Stable, patient discharged as planned.Q5.Reason the jade balloon is not returning? (discarded, held by account, etc.) a5.Held by account.

Brand Name
JADE 14 OTW PTA Balloon Dilatation Catheter
Common Device Name
Catheter, Angioplasty, Peripheral, Transluminal
Manufacturer (Section D)
OrbusNeich Medical (Shenzhen) Co., Ltd
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
OrbusNeich Medical (Shenzhen) Co., Ltd
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key25757580
Report Number3003775186-2026-00388
Device Sequence Number9740704
Product Code LIT
UDI-Device Identifier06934955901331
UDI-Public(01)06934955901331(11)250813(17)270813(10)5841042508
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number586008022
Device Lot Number5841042508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown